Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why Have I gained weight on NARDIL maoi_wowee

Posted by Marty on June 27, 2008, at 9:33:17

In reply to Why Have I gained weight on NARDIL, posted by maoi_wowee on June 25, 2008, at 22:24:05


Try some CHROMIUM supplements. It's said to reduce the craving on Nardil and to help lose weight in general. Also it could help your depression. ... and it's pretty cheap.

Goodluck.

/\/\arty


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[836746]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marty thread:836460
URL: http://www.dr-bob.org/babble/20080626/msgs/836746.html